SIGN UP

Medication Induced Dry Mouth ...?

Avatar Image
joko | 14:47 Tue 31st Aug 2021 | Body & Soul
3 Answers
i have medication induced dry mouth, from amitryptaline, & im still on a lowish dose so it'll probably get even dryer when i go higher

I know i can drink water, chew gum, get sprays etc etc
but is there anything i can do to address it properly, from within?
other medications etc? or some substance i can eat/drink, that will induce more saliva production?

i cant use a humidifier as i dont want to risk damp in my room - no central heating etc, & it'd only work when im in bed anyway.

special sprays only last a few minutes, and obviously pastilles & gums dont last either & i dont want to be forever eating them

and drinking so much water all the time, means i have to get up for a wee in the middle of the night sometimes 2-3 times - i already struggle with insomnia

any ideas?

thanks :)

Answers

1 to 3 of 3rss feed

Best Answer

No best answer has yet been selected by joko. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Have you tried sucking a hard boiled sweet?
I had a dry mouth for many years on citalopram, changed to a different drug for other reasons and it's a lot better. I tried everything that was suggested but finally came to the conclusion ice was the best thing. You get a lot of mouth soothing for a lot less liquid. Frozen dilute Orange squash was better than plain water.
sucking a lemon can help. In fact just thinking of sucking a lemon may do the trick.

1 to 3 of 3rss feed

Do you know the answer?

Medication Induced Dry Mouth ...?

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.